Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 30, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at May 9, 2016, 9:54 AM CDT. It took effect at May 9, 2016, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2016, 9:54 AM CDT (14:54 UTC)
- In effect from
- May 9, 2016, 10:00 AM CDT
- Expired
- May 9, 2016, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
929 WHUS74 KBRO 091454 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 954 AM CDT MON MAY 9 2016 ...STRONG WINDS AND BUILDING SEAS EXPECTED TODAY.. .MODERATE SOUTHEAST WINDS WILL GRADUALLY INCREASE THROUGH THE DAY OVER THE LOWER TEXAS GULF WATERS AND LAGUNA MADRE. GMZ130-132-135-100000- /O.NEW.KBRO.SI.Y.0024.160509T1500Z-160510T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 954 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST WINDS 18 TO 22 KNOTS. CHOPPY BAY WATERS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-100000- /O.NEW.KBRO.SC.Y.0030.160509T1500Z-160510T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 954 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST WINDS 18 TO 22 KNOTS * WAVES/SEAS...5 TO 7 FEET SEAS WITH OCCASIONAL SEAS UP TO 9 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
323 WHUS74 KBRO 100025 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 725 PM CDT MON MAY 9 2016 ...WINDS AND SEAS WILL LOWER TONIGHT... .A WEAKER PRESSURE GRADIENT WILL ALLOW WINDS AND SEAS TO DECREASE TONIGHT. GMZ130-132-135-100130- /O.EXP.KBRO.SI.Y.0024.000000T0000Z-160510T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 725 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... WINDS AND SEAS HAVE LOWERED BELOW CRITERIA. $$ GMZ150-155-170-175-100130- /O.EXP.KBRO.SC.Y.0030.000000T0000Z-160510T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 725 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE LOWERED BELOW CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 9, 6:33 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, May 9, 6:33 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 633 AM CDT MON MAY 9 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...VERY FEW CHANGES TO THE PREVIOUS SUITE OF TAFS. CONVECTION CONTINUES TO AFFECT MAINLY THE NORTHERN HALF OF DEEP SOUTH TEXAS...AND SHOULD REMAIN AWAY FROM THE THREE MAJOR AERODROMES. VFR IS FORECAST FOR TODAY WITH BREEZY SURFACE WINDS AND NO CEILING ISSUES. THE LOWER LEVEL CLOUDINESS SHOULD FADE AROUND SUNSET WITH CIRRUS STREAMING OUT OF MEXICO ANTICIPATED FOR THE OVERNIGHT HOURS. && .PREV DISCUSSION... /ISSUED 416 AM CDT MON MAY 9 2016/ SHORT TERM /TODAY THROUGH TUESDAY/...A WEAK 500 MB TROUGH IS EXPECTED TO RIDE WITHIN A MID-LEVEL SOUTHWEST-TO-NORTHEAST FLOW OVER DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY TODAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST IN ANTICIPATION OF THE APPROACH AND PASSAGE OF THIS DISTURBANCE. THE PROGRESSION OF THE 500 MB TROUGH INTO THE MISSISSIPPI VALLEY WILL LEAVE DRY WEATHER FOR THE BRO CWFA TONIGHT. ALTHOUGH ANOTHER 500 MB PERTURBATION WILL TRACK WITHIN THE MID-LEVEL FLOW ON TUESDAY...IT WILL BE FARTHER NORTH AND MORE OF A THREAT FOR THE EWX CWFA...REFLECTED IN THE CURRENT DAY 2 CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER...WITH A MARGINAL TO SLIGHT RISK OF SEVERE WEATHER FOR THE LONE STAR STATE EAST OF THE TEXAS BIG BEND. TEMPERATURE- WISE...DAYTIME HIGH AND OVERNIGHT LOW TEMPERATURES WILL RANGE IN THE NEAR TO SLIGHTLY ABOVE NORMAL LEVEL. LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...500MB LOW/TROUGH ACROSS NORTHWEST UNITED STATES TUESDAY WILL MOVE INTO THE NORTHERN PLAINS WEDNESDAY. SURFACE LOW PRESSURE WILL DEVELOP ACROSS THE SOUTHERN PLAINS TUES NIGHT INTO WEDNESDAY. THERE ARE SOME DIFFERENCES IN THE AMOUNT OF LOW TO MID LEVEL MOISTURE ACROSS SOUTH TEXAS WEDNESDAY INTO THURSDAY AS A WEAK COLD FRONT MOVES INTO NORTH TX LATE WEDNESDAY INTO THURSDAY. AN EASTERLY FLOW DEVELOPS AT THE SURFACE THURSDAY AS A WESTERLY FLOW ALOFT PREVAILS. THE FLOW ALOFT IS EXPECTED TO VEER TO THE NORTHWEST FRIDAY AS SURFACE HIGH PRESSURE ACROSS THE SOUTHERN PLAINS THURSDAY MOVES EASTWARD ACROSS THE SOUTHEAST U.S. FRIDAY. WINDS AT THE SURFACE ARE PROGGED TO VEER TO THE SOUTHEAST SATURDAY AS ANOTHER WEAK FRONTAL BOUNDARY MOVES INTO NORTH TX. A WEAK SHORTWAVE TROUGH WILL DEVELOP ACROSS SOUTHWEST TX SATURDAY INTO SUNDAY. WILL MENTION A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS WELL AS SUNDAY EVEN THOUGH RAIN CHANCES DO NOT LOOK FAVORABLE THROUGH THE FORECAST PERIOD. MARINE... TODAY THROUGH TUESDAY...BUOY 42020 REPORTED SOUTHEAST WINDS AROUND 6 KNOTS GUSTING TO AROUND 8 KNOTS WITH SEAS SLIGHTLY OVER 5 FEET WITH A PERIOD OF 7 SECONDS AT 02 CDT/07 UTC. HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT WITH LOW PRESSURE OVER NORTHERN MEXICO AND THE CENTRAL PLAINS DURING THE PERIOD...HOWEVER LESS INTENSELY THAN THE PAST COUPLE OF DAYS. STRONG WINDS AND ROUGH SEAS ARE ANTICIPATED...BUT SMALL CRAFT EXERCISE CAUTION SHOULD SUFFICE IN COVERING THE EXPECTED MARINE CONDITIONS AT LEAST FOR TODAY AND TONIGHT...AND POSSIBLY AGAIN ON TUESDAY. TUESDAY NIGHT THROUGH FRIDAY...MODERATE TO STRONG SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TUES NIGHT INTO WEDNESDAY AS LOW PRESSURE ACROSS NORTHEAST MEXICO AND DEEP SOUTH TEXAS AND HIGH PRESSURE ACROSS THE EASTERN GULF OF MEXICO PROVIDES A STRONG PRESSURE GRADIENT ACROSS THE WESTERN GULF. A WEAK COLD FRONT IS EXPECTED TO MOVE INTO NORTH TX THURSDAY AND THE PRESSURE GRADIENT WILL WEAKEN ACROSS THE LOWER TX COAST. WINDS WILL DIMINISH AND BACK TO THE EAST ON THURSDAY AS A RESULT. LIGHT TO MODERATE EAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS THURSDAY INTO FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHEAST UNITED STATES. && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, May 9, 4:02 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 AM CDT MON MAY 9 2016 TXZ248>257-101100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 402 AM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-101100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 402 AM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 9, 5:36 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
536 AM CDT MON MAY 9 2016
TXZ248-249-252-091115-
ZAPATA TX-JIM HOGG TX-STARR TX-
536 AM CDT MON MAY 9 2016
...SPECIAL WEATHER STATEMENT...
AT 535 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MORALES-SANCHEZ...OR NEAR LOPENO...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...MEDINA...GUERRA...ZAPATA MIDDLE SCHOOL...
MORALES-SANCHEZ...LAS PALMAS...ESCOBAS AND ZAPATA HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR FALCON LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2716 9882 2686 9865 2656 9917 2662 9918
2668 9921 2672 9921 2675 9924 2679 9924
2682 9926 2685 9927 2686 9929 2687 9932
2688 9933 2691 9932 2693 9935
TIME...MOT...LOC 1035Z 245DEG 38KT 2678 9916
CASTILLOSpecial weather statement, May 9, 5:43 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
543 AM CDT MON MAY 9 2016
TXZ249-250-091130-
JIM HOGG TX-BROOKS TX-
543 AM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...CENTRAL
BROOKS AND SOUTHEASTERN JIM HOGG COUNTIES UNTIL 630 AM CDT...
AT 543 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAN RAFAEL RANCH AIRPORT...OR 8 MILES SOUTHEAST OF AGUA NUEVA...MOVING
NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ENCINO...RACHAL...SAN RAFAEL RANCH AIRPORT...EL COYOTE RANCH AIRPORT...
HIDALGO CITY PARK AND PUESTA DEL SOL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2721 9820 2696 9799 2695 9799 2678 9835
2678 9857 2692 9860
TIME...MOT...LOC 1043Z 239DEG 34KT 2685 9848
CASTILLOSpecial weather statement, May 9, 5:50 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 550 AM CDT MON MAY 9 2016 TXZ248-249-252-091130- ZAPATA TX-JIM HOGG TX-STARR TX- 550 AM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STARR...SOUTHEASTERN ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES UNTIL 630 AM CDT... AT 549 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LOPENO...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOPENO...VIBORAS...GUERRA...MORALES-SANCHEZ AND NEW FALCON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2713 9867 2672 9861 2653 9908 2696 9923 TIME...MOT...LOC 1049Z 245DEG 32KT 2670 9902 CASTILLO
Special weather statement, May 9, 6:16 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 616 AM CDT MON MAY 9 2016 TXZ249-250-252-253-091200- JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX- 616 AM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...SOUTHWESTERN BROOKS...NORTH CENTRAL HIDALGO AND SOUTHERN JIM HOGG COUNTIES UNTIL 700 AM CDT... AT 616 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF VIBORAS...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VIBORAS...AGUA NUEVA...GUERRA...SAN RAFAEL RANCH AIRPORT...SAN ISIDRO...LA REFORMA...SANTA CATARINA...SANTA ELENA...LA GLORIA AND DELMITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2670 9809 2658 9886 2695 9890 2715 9848 TIME...MOT...LOC 1116Z 261DEG 38KT 2672 9869 CASTILLO
Special weather statement, May 9, 6:19 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
619 AM CDT MON MAY 9 2016
TXZ250-251-091200-
KENEDY TX-BROOKS TX-
619 AM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND EASTERN
BROOKS COUNTIES UNTIL 700 AM CDT...
AT 619 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ENCINO...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ENCINO...SARITA...KENEDY COUNTY SHERIFFS OFFICE AND FLOWELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2710 9753 2687 9823 2703 9832 2726 9803
2726 9799 2721 9799 2721 9797 2724 9792
2724 9789 2725 9782 2727 9781 2728 9779
TIME...MOT...LOC 1119Z 243DEG 36KT 2701 9812
CASTILLOSpecial weather statement, May 9, 6:50 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
650 AM CDT MON MAY 9 2016
TXZ251-091230-
KENEDY TX-
650 AM CDT MON MAY 9 2016
...SPECIAL WEATHER STATEMENT...
AT 650 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SARITA...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SARITA AND KENEDY COUNTY SHERIFFS OFFICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2726 9773 2728 9765 2724 9763 2723 9755
2728 9735 2720 9737 2719 9738 2724 9737
2725 9742 2722 9743 2721 9739 2721 9743
2717 9745 2701 9795 2708 9799 2721 9799
2723 9795 2725 9783 2728 9779 2728 9776
TIME...MOT...LOC 1150Z 243DEG 36KT 2715 9782
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 4:35 AM CDT | Special Weather Statement | BRO | Zapata | 40 min |
| May 9, 4:39 AM CDT | Special Weather Statement | BRO | Starr | 51 min |
| May 9, 5:17 AM CDT | Special Weather Statement | BRO | Brooks | 43 min |
| May 9, 5:36 AM CDT | Special Weather Statement | BRO | Zapata | 39 min |
| May 9, 5:43 AM CDT | Special Weather Statement | BRO | Brooks | 47 min |
| May 9, 5:50 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| May 9, 6:16 AM CDT | Special Weather Statement | BRO | Jim Hogg | 44 min |
| May 9, 6:19 AM CDT | Special Weather Statement | BRO | Brooks | 41 min |
| May 9, 6:50 AM CDT | Special Weather Statement | BRO | Kenedy | 40 min |
| May 9, 9:54 AM CDT | Small Craft Advisory for Winds | BRO | 9 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.